# SDR SWAA097371

- Difficulty date: November 22, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 80,211 hours, 47,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, RT FWD EMERGENCY LIGHT BATTERY PACK FAILED CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
